Non-diagonal critical central sections of the cube

Ambrus Gergely and Gárgyán Barnabás: Non-diagonal critical central sections of the cube.
ADVANCES IN MATHEMATICS, 441. ISSN 0001-8708 (2024)

[thumbnail of nondiag_published.pdf] Text
nondiag_published.pdf - Published Version

Download (497kB)
Item Type: Journal Article
Journal or Publication Title: ADVANCES IN MATHEMATICS
Date: 2024
Volume: 441
Number of Pages: 26
Publication identifier: 109524
ISSN: 0001-8708
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 34675004
DOI azonosító:
Date Deposited: 2024. Feb. 26. 10:12
Last Modified: 2024. Feb. 26. 10:21

Actions (login required)

View Item View Item